# SDR UPS05144434

- Difficulty date: May 8, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0835
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT INOP AT EXIT SIGN.  RELAMPED EMERGENCY EXIT LIGHT, OPS CHECK OK.
